# SDR CA000824018

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C6WM114727
- Condition: Wrong Part
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PART IS STAMPED WITH P/N C6WM1147-27 BUT IS NOT THIS PART.
